Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1968, Volume 4, Issue 1, Pages 60–72 (Mi ppi1836)  

Controllable Markov Processes and Stefan's Problem

B. I. Grigelionis, A. N. Shiryaev


Abstract: The properties of the “cost” $s(x)$ are investigated for controllable Markov processes with continuous time. We obtain a new (integral) form of the recurrence equations satisfied by the “cost” $s(x)$, and find conditions for which $s(x)$ is the solution of a generalized Stefan problem.

Full text: PDF file (817 kB)

English version:
Problems of Information Transmission, 1968, 4:1, 47–57

Bibliographic databases:

UDC: 519.27
Received: 15.10.1966

Citation: B. I. Grigelionis, A. N. Shiryaev, “Controllable Markov Processes and Stefan's Problem”, Probl. Peredachi Inf., 4:1 (1968), 60–72; Problems Inform. Transmission, 4:1 (1968), 47–57

Citation in format AMSBIB
\Bibitem{GriShi68}
\by B.~I.~Grigelionis, A.~N.~Shiryaev
\paper Controllable Markov Processes and Stefan's Problem
\jour Probl. Peredachi Inf.
\yr 1968
\vol 4
\issue 1
\pages 60--72
\mathnet{http://mi.mathnet.ru/ppi1836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286219}
\zmath{https://zbmath.org/?q=an:0258.60036}
\transl
\jour Problems Inform. Transmission
\yr 1968
\vol 4
\issue 1
\pages 47--57


Linking options:
  • http://mi.mathnet.ru/eng/ppi1836
  • http://mi.mathnet.ru/eng/ppi/v4/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:235
    Full text:112

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021